# SDR CALA2025110410904

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N37504
- Make and model: Boeing 737-9
- Aircraft serial: 43435
- Aircraft time: 18,291 hours, 6,075 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272A485126
- Condition: Leaking
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF SYSTEM B HYDRALLICS NO EVIDENCE OF EXTERNAL LEAKAGE NOTED. HYD SYS B RESERVOIR NEAR EMPTY. ATTEMPTED TO SERVICE AND NO RAISE IN QTY INDICATION. SUSPECT INTERNAL LEAK AT HEAT EXCHANGER. MOVING TO BASE FOR MORE T/S SERVICED 'B' HYDRAULIC RESERVOIR TO FULL REF MM 12-12-00-610-801. DURING EXTERNAL INSPECTION FOUND HYDRAULIC LEAK IN HORIZONTAL STAB COMPARTMENT STREAMING FROM PIN HOLE IN HYDRAULIC LINE,  FOUND 'B' PRESSURE RUDDER TUBE AT SECT 1088 LEAKING, REPLACED PRESSURE LINE AS REQUIRED REF IPC 29-11-52-14A, LEAK CHECK GOOD. CLEANED HYDRAULIC FLUID FROM HORIZONTAL STAB COMPARTMENT AND EXTERNAL SURFACES.
